Large s-representable set systems with low maximum degree

Horák, P. and Tuza, Zsolt (1993) Large s-representable set systems with low maximum degree. DISCRETE MATHEMATICS, 122 (1-3). pp. 205-217.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/263

Update Item Update Item